Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

An application of orthogonal moments to problems in statically indeterminate structures


Authors: W. M. Kincaid and V. Morkovin
Journal: Quart. Appl. Math. 1 (1944), 334-340
MSC: Primary 71.0X
DOI: https://doi.org/10.1090/qam/10473
MathSciNet review: 10473
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 71.0X

Retrieve articles in all journals with MSC: 71.0X


Additional Information

DOI: https://doi.org/10.1090/qam/10473
Article copyright: © Copyright 1944 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website